| Catalog Number |
5407350000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the bit broke off inside the drill during a case at the user facility.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Correction: d4 device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description